# SDR UALA2012080804297

- Difficulty date: August 8, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 69,190 hours, 13,217 cycles
- Engine: Pwa PW4077
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DET ZONE 3 CARGO FWD STATUS MSG.  ACCOMPLISHED FIM TASK 26-16 T804, NO MSG DISPLAYED, NO EXISTING OR PRESENT LEG FAULTS.  ACCOMPLISHED FWD CARGO SMOKE DETECTOR SYSTEM TEST, TEST PASSED.  OK PER FIM TASK 26-16 T 804.
